# SDR 20001204SH008

- Difficulty date: November 15, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N284MA
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10560
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D89ON51227101
- Condition: Malfunctioned
- Location: Eng Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

JUST AFTER TAKEOFF, ENGINE FIRE WARNING ON RIGHT ENGINE.  DEFECTIVE FIRE LOOP SEGMENT CAUSING FIRE WARNING INDICATION ONLY.  NO FIRE.  REPLACED BOTH ENGINE FIRE BOTTLES ON RIGHT ENGINE.  ALSO, BLOW-OUT DISCS.  (X)
